Ask an expert
Question

20 Feb 2004

clomid - spots
Hi there ive just been on the clomid website and one of the side effect of it is "Visual symptoms such as spots, flashes or blurry vision are less common and indicate that treatment should stop." can someone explain what do these spots mean as lately ive been seeing these black spots at night and i wake up screaming. could this be those spots referred to above ?
Answer 426 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

They may be. Consult your gynaecologist about it.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19881 votes
Vote